# SDR SWAA2020121636605

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,527 hours, 32,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH OVERWING ESCAPE EMERGENCY LIGHTS INOPERABLE.  R & R BATTERY PACK M1670 AT STATION 727C+13 611212 LBL 68, PER AMM 33-51-06.  OPERATIONS CHECK GOOD.
